# SDR AALA201708249004

- Difficulty date: August 23, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 53,787 hours, 23,271 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Part number: 08825604644
- Part serial: 2750
- Condition: Malfunctioned
- Location: Mlg
- Part time: 53,785 hours, 23,269 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE ALTERNATE BRAKE CHECK, THE ACCUMULATOR PRESSURE WENT DOWN ABOUT 1,000 WITH 1 APPLICATION OF THE LEFT AND RIGHT BRAKE PEDALS. ACCUMULATOR BLEED DOWN OVER TIME ALSO. REMOVED AND REPLACED ACCUMULATOR.
